# SDR FDEA201201250328

- Difficulty date: January 25, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - LONGERON SPLICE AT STA 1531/ 5-123 LONGERON 30RH FOUND CRACKED.  REMOVED AND REPLACED WITH NEW FABRICATED LONGERON SPLICE AS PER DRAWING A5A7112 REVISION D  AND INSTALLED AS PER SRM 51-33-01 REVISION 48.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
